MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION; CATHETER, UROLOGICAL

BOSTON SCIENTIFIC CORPORATION; CATHETER, UROLOGICAL
Model Number M0064051000
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a dual lumen ureteral catheter device was set to be used during a ureteroscopy (urs) procedure.Prior to procedure, it was found that there was a hair in the sealed packaging.The procedure was completed with another of the same device with no patient complications.
 
Additional Manufacturer Narrative
Block h6: device code a1802 captures the reportable event of foreign matter.

Brand Name
NA
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24153580
Report Number2124215-2026-04163
Device Sequence Number13269575
Product Code KOD
UDI-Device Identifier08714729012689
UDI-Public(01)08714729012689(17)291102(10)37860263
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K860337
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0064051000
Device Catalogue NumberM0064051000
Device Lot Number0037860263
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2025
Initial Report FDA Received Date01/22/2026
Date Device Manufactured11/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown